Cohomological invariants of central simple algebras of degree 4

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 407
  • Download : 0
In this paper, we prove a result of Rost, which describes the cohomological invariants of central simple algebras of degree 4 with values in (2) when the base field contains a square root of -1.
Publisher
BIRKHAUSER VERLAG AG
Issue Date
2012-05
Language
English
Article Type
Article
Citation

ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425

ISSN
0003-889X
DOI
10.1007/s00013-012-0381-3
URI
http://hdl.handle.net/10203/104251
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0